# SDR ASAA2024021448405

- Difficulty date: February 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A854030
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH (R2 DOOR AREA) MOP SEAL HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED MOP SEAL AT STA 887 TO 986.50 RBL 56 I.A.W B737-900ER SRM 51-40-02 AND DWG NO 147A8501 REV.- MATERIAL USED P/N: 147A8540.30, PO: 1083141.2.
